# SDR QXEA2011110701094

- Difficulty date: November 2, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 11,099 hours, 12,110 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT A BURNING RUBBER ODOR AROUND THE MID-CABIN AREA. THIS WAS FIRST NOTICED DURING CRUISE FLIGHT. ODOR WAS NOTICED BY SERVERAL PASSENGERS, AND WAS INTERMITTENT IN NATURE. THE OVERHEAD LIGHTS WERE OFF WHEN THIS HAPPENED. ODOR WAS NEVER NOTICED BY THE PILOTS. OPERATED EACH ENGINE INDIVIDUALLY WITH BLEEDS ON AT VARIOUS TEMP SETTINGS FOR SEVERAL MINUTES. NO UNUSUAL ODORS WERE NOTED. THERE WERE NO CURRENT ECS FAULTS. THERE IS NO HISTORY OF CABIN SMELLS WITHIN THREE MONTHS. NO OTHER DEFECTS WERE NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
